Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Perplexity

Veteran Member
  • Content Count

    111
  • Joined

  • Last visited

Community Reputation

18 Neutral

About Perplexity

  • Rank
    Member
  • Birthday 08/20/1992

Profile Information

  • Gender
    Male

Recent Profile Visitors

3844 profile views
  1. Post accutane update - It's been about 2 and a half 3 months or so since I have been off the accutane. Wow, time went by so fast it's unbelievable. I finished my course early due to side effects, but when I stopped, all I had left was multiple scars in various places. I started getting some pimples the past month and a half once in a while. They are always extremely small and come to a whitehead almost instantly. I did have one bad cyst, but it has gotten a lot better and i'm hoping that one
  2. So sorry for the late response here Gin, I have not been updating or checking my profile on here so I apologize for that! To answer your question though, he took me off mainly because of the eye issue, but in all reality I got a lot of the dosage for my size and the medicine did what it was suppose to do for me. I haven't gotten any new acne yet and I have been off for about a month and a half. I don't think it's going to come back, I just have to try my best to take care of the scarring now(th
  3. Hey guys, to anyone that still reads my log, I just wanted to give an update. It's been about 2 and a half weeks since I stopped taking the medication. My eyes have been up and down after stopping, but they have been pretty good the past few days or so. There isn't really any pain that I'm dealing with, there's' just a bit of redness that seems to be getting better though. My hair and skin are both pretty dry still, so I assume the medicines still working it's way out of my body and that's why
  4. Hope you're doing ok Taylor, keep your head up and a smile on, although I know I don't have to tell you that
  5. I went to the derm today, still pretty bummed in a way, but it is what it is. He thinks since I was having such difficult side effects while on 40mg that it's best for me to stay off the medicine. He said he thinks the medicine did pretty much all it could for me or so he said. I'm left with a lot of scars, mostly on my shoulders, a couple on my chest, and the 3-4ish on my neck. All in all I probably have about 20 or so raised scars left on my body. It sucks, I'm obviously not super happy about
  6. Don't worry too much about the initial breakout. I know everyone is different, but reading through your post and getting an understanding of the acne you're dealing with, I don't see you breaking out with a bunch of scarring cysts or anything, just easy to deal with pustules that will dry up much faster since you're on the medicine. My initial breakout lasted about two weeks, but after that it was very seldom I got a new breakout. I was very fearful of the initial breakout as well going in, te
  7. Wow. This post was very pleasing and informative to say the least. Thank you so much for doing some research of my case and how it applies to the situation, that was extremely thoughtful and kind of you. I must have said something wrong with the water situation. I meant to say I drink 100oz of water a day or close to that. You're right about me being around 50kg so I do feel like I got quite a bit in my system for how small I really am. My dermatologist never asked me my weight until about 2 m
  8. Try your best to stay upbeat and positive! I know this must be really tough for you! I know how much you were relying on this medication to help you. I can only imagine I would be destroyed if I found out I need to stop. You have dealt with a lot of crap for this medicine. When you go to your appointment in 4 days ask him to inject the ones on your back and see if that helps. You not out of thing to try, its just that this medicine isn't agreeing with you at this time. It is important to listen
  9. Thank you. Falling apart at the moment, I needed this to work. I have my appointment still in 4 days, so hopefully things go well and I can find some sense of hope or peace in my mind. I'm not going to let this ruin my day, or however many days I have to go without hope, Maybe it's just something I have to live with </3
  10. Sad and depressing news today. I called my dermatologist office to explain about the side effects with my eyes and such. After explaining things to the nurse and then hearing back after she told my derm about it, I was told to get off the medicine for a month and then go see them again. It's really upsetting, I feel like I wasted the past 3 months for nothing. I'm waiting to hear back if they still want me to come on this coming Monday for my scheduled appointment, or if I will set something up
  11. Day 84 - Almost 3 months into hell, somehow I'm still alive. The only horrible side effect that's really bothering me is my eyes. There always dry, hard to keep open, and red. I use systane gel eye drops throughout the day, and it seems to provide some relief for a while, but there still red?? It's really frustrating, I don't want to have red eyes for the rest of my life. For my skin, still no acne on my face! feels good. some red marks on my face, but whatever I can deal with that. I still ha
  12. The burn is looking a lot better, no more pain, but still dealing with the peeling. I'm in my last week of month 3, so I would say halfway pretty much. I'm doing my best to get through this, I have been taking the 3 fish oil gels a day, along with the vitamin e.
  13. My skin has started to peel the past few days from the sunburn. I don't know if this is a good thing or a bad thing, but there isn't anything I can really do about it. I'm never going to make the mistake I made with this in my life again, this is brutal. I have had multiple job interviews this week so it's been even more stressful having to walk in with a burn! There isn't near as much pain anymore from the burn, so that's a good sign I suppose. Hopefully within another 3-4 days It's doing good.
  14. Thanks, I haven't had any tests conducted for my eyes. They started feeling better, then the past few days they seem to be turning around sunscreen sunscreen sunscreen! You would really save yourself from more hurt if you use it! Even more so since you have to many other crappy side effects. You don't need to add painful and itchy burns to that list! Hope everything else is going good.. Use aloe vera and should help things heal up faster and help the over all feeling of it! How are the eye's f
  15. Day 74 - Well, I made a big mistake. I was in the sun for a good 3-4 hours straight, and it cost me. All the places that my skin was exposed got burnt really bad, and im in a lot of pain at the moment. The back of my neck got it the worst, and my face / arms got it pretty bad too. It was pretty much a requirement why I was outside, that would require a lot of explaining, but anyways, I'm going to be feeling like shit for a while now that I have this sunburn.
×